# SDR HEEA0012070

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Rpm Warning Box
- Part number: KDW021A
- Condition: Intermittent
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM WARN BOX INTERMITTENT OPERATION.
